| Model Number |
4628-003 |
| Medical Device Problem Code |
Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.H3 other text : device not returned.
Event or Problem Description
It was reported that the pump's usb port was damaged resulting in difficulties charging the pump.There was no adverse impact to customer's blood glucose level.Additional information was not provided.The customer declined further troubleshooting with tandem technical support.